Alert archive / Oklahoma / Flash Flood Watches in 2013
Flash Flood Watch 9, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Aug 11, 2013, 3:39 PM CDT for 21 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 12, 2013, 7:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2013, 3:39 PM CDT (20:39 UTC)
- In effect from
- Aug 12, 2013, 7:00 AM CDT
- Expired
- Aug 13, 2013, 7:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
All 25 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
573 WGUS64 KTSA 112039 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 339 PM CDT SUN AUG 11 2013 ARZ001-002-010-011-019-020-029-OKZ054>076-120500- /O.NEW.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 339 PM CDT SUN AUG 11 2013 ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON... CARROLL...CRAWFORD...FRANKLIN...MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR...CHEROKEE...CRAIG...CREEK... DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH... MUSKOGEE...NOWATA...OKFUSKEE...OKMULGEE...OSAGE...OTTAWA... PAWNEE...PITTSBURG...ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * FROM MONDAY MORNING THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BOTH MONDAY AND TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES IS EXPECTED WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO SIGNIFICANT FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVE THE HEAVIEST AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
8 follow-up statements
339 WGUS64 KTSA 120437 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1137 PM CDT SUN AUG 11 2013 ARZ001-002-010-011-019-020-029-OKZ054>076-121000- /O.CON.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 1137 PM CDT SUN AUG 11 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT MONDAY THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * FROM 7 AM CDT MONDAY THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BOTH MONDAY AND TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO SIGNIFICANT FLASH FLOODING...ESPECIALLY IN AREAS THAT RECEIVE THE HEAVIEST AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
889 WGUS64 KTSA 120829 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 329 AM CDT MON AUG 12 2013 ARZ001-002-010-011-019-020-029-OKZ054>076-122130- /O.CON.KTSA.FF.A.0009.130812T1200Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 329 AM CDT MON AUG 12 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * FROM 7 AM CDT THIS MORNING THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED... WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
902 WGUS64 KTSA 121941 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 241 PM CDT MON AUG 12 2013 ARZ001-002-010-011-019-020-029-OKZ054>076-130200- /O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 241 PM CDT MON AUG 12 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF WIDESPREAD THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
489 WGUS64 KTSA 122033 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 333 PM CDT MON AUG 12 2013 OKZ049-130300- /O.EXA.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PUSHMATAHA- INCLUDING THE CITIES OF...ANTLERS...CLAYTON 333 PM CDT MON AUG 12 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREA...PUSHMATAHA. * THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ054>076-130300- /O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...PAWHUSKA... BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE...TULSA... CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 333 PM CDT MON AUG 12 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...ROGERS... SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
556 WGUS64 KTSA 130154 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 854 PM CDT MON AUG 12 2013 ARZ001-002-010-011-019-020-029-OKZ049-054>076-131000- /O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA- ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE- ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... VAN BUREN...OZARK...CHARLESTON...FORT SMITH...ANTLERS...CLAYTON... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 854 PM CDT MON AUG 12 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...BENTON...CARROLL...CRAWFORD...FRANKLIN... MADISON...SEBASTIAN AND WASHINGTON. IN OKLAHOMA...ADAIR... CHEROKEE...CRAIG...CREEK...DELAWARE...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...NOWATA...OKFUSKEE... OKMULGEE...OSAGE...OTTAWA...PAWNEE...PITTSBURG...PUSHMATAHA... ROGERS...SEQUOYAH...TULSA...WAGONER AND WASHINGTON. * THROUGH TUESDAY EVENING * SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TUESDAY. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE EXPECTED...WITH LOCALIZED AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THESE RAINFALL AMOUNTS WILL LEAD TO SIGNIFICANT FLASH FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
514 WGUS64 KTSA 130835 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 335 AM CDT TUE AUG 13 2013 ARZ001-002-010-011-OKZ056>058-063-130945- /O.CAN.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 335 AM CDT TUE AUG 13 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA HAS BEEN CANCELLED. SCATTERED SHOWERS AND THUNDERSTORMS WILL TRACK ACROSS FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS THIS MORNING...HOWEVER THE EXPECTED RAINFALL AMOUNTS ARE NOT EXPECTED TO PRODUCE FLOODING CONCERNS. RAIN CHANCES WILL DECREASE FURTHER THIS AFTERNOON. $$ ARZ019-020-029-OKZ049-054-055-059>062-064>076-132100- /O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-OSAGE-WASHINGTON OK-PAWNEE- TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR- MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...PAWHUSKA...BARTLESVILLE... PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA... SALLISAW...MCALESTER...STIGLER...WILBURTON...POTEAU 335 AM CDT TUE AUG 13 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...ADAIR...CHEROKEE...CREEK...HASKELL...LATIMER...LE FLORE...MAYES...MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE... OSAGE...PAWNEE...PITTSBURG...PUSHMATAHA...ROGERS...SEQUOYAH... TULSA...WAGONER AND WASHINGTON. * THROUGH THIS EVENING. * WIDESPREAD OVERNIGHT SHOWERS AND THUNDERSTORMS HAVE PRODUCED 1 TO 2 INCH RAINFALL AMOUNTS...WITH LOCALIZED 3 INCH AMOUNTS. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGHOUT TODAY...AND THE ADDITIONAL RAINFALL WILL RAISE THE POTENTIAL FOR FLASH FLOODING TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
951 WGUS64 KTSA 132104 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 404 PM CDT TUE AUG 13 2013 OKZ054-055-059>061-064-132215- /O.CAN.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-PAWNEE-TULSA-ROGERS-CREEK- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE... TULSA...CLAREMORE...BRISTOW 404 PM CDT TUE AUG 13 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PARTS OF NORTHEAST OKLAHOMA HAS BEEN CANCELLED. ORGANIZED RAINFALL HAS ENDED ACROSS THE AREA AND WHILE AN ISOLATED SHOWER OR STORM WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM...ANY ADDITIONAL RAINFALL IS NOT EXPECTED TO RESULT IN FLASH FLOODING. $$ ARZ019-020-029-OKZ049-062-065>076-140000- /O.CON.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-MAYES-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...PRYOR...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 404 PM CDT TUE AUG 13 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ARKANSAS AND OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN ARKANSAS...CRAWFORD...FRANKLIN AND SEBASTIAN. IN OKLAHOMA...ADAIR...CHEROKEE...HASKELL...LATIMER...LE FLORE... MAYES...MCINTOSH...MUSKOGEE...OKFUSKEE...OKMULGEE... PITTSBURG...PUSHMATAHA...SEQUOYAH AND WAGONER. * UNTIL 7 PM CDT THIS EVENING * WIDESPREAD OVERNIGHT SHOWERS AND THUNDERSTORMS PRODUCED 1 TO 2 INCH RAINFALL AMOUNTS...WITH LOCALIZED 3 INCH AMOUNTS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA LATE THIS AFTERNOON...AND THE ADDITIONAL RAINFALL WILL RAISE THE POTENTIAL FOR FLASH FLOODING TO DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA... KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR FURTHER UPDATES. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND ON OUR WEB SITE AT: WEATHER.GOV/TULSA. && $$
951 WGUS64 KTSA 140002 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 702 PM CDT TUE AUG 13 2013 ARZ019-020-029-OKZ049-062-065>076-140115- /O.EXP.KTSA.FF.A.0009.000000T0000Z-130814T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA-MAYES-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER-LE FLORE- INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...PRYOR...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW... MCALESTER...STIGLER...WILBURTON...POTEAU 702 PM CDT TUE AUG 13 2013 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR PORTIONS OF ARKANSAS AND OKLAHOMA HAS EXPIRED. VERY LOCALIZED HEAVY RAIN WILL BE POSSIBLE THIS EVENING ACROSS PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT THE THREAT OF SIGNIFICANT FLOODING HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 11, 3:28 PM CDT, 11 minutes earlier.
Area forecast discussion, Aug 11, 3:28 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT SUN AUG 11 2013
.DISCUSSION...
MAIN CONCERN OVER THE NEXT COUPLE OF DAYS WITH BE THE POTENTIAL
FOR HEAVY RAINFALL AND FLASH FLOODING. CONVECTIVE COMPLEX WILL
BEGIN TO APPROACH NORTHEAST OKLAHOMA FROM THE NORTHWEST MONDAY
MORNING. THIS ACTIVITY...ALONG WITH ANY ADDITIONAL STORMS THAT
DEVELOP ALONG RESIDUAL OUTFLOW BOUNDARIES DURING THE DAY MONDAY
WILL BE CAPABLE OF VERY HEAVY RAINFALL.
ADDITIONAL STRONG STORMS WILL AGAIN DEVELOP MONDAY EVENING...MOVING
THROUGH A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
MONDAY NIGHT INTO TUESDAY. FLASH FLOOD GUIDANCE REMAINS SUPPRESSED
ACROSS MUCH OF AFOREMENTIONED AREA AND ANY STORMS THAT TRAIN OVER
THE SAME LOCATIONS WILL POSE A SIGNIFICANT FLASH FLOODING THREAT. THE
FLASH FLOOD WATCH MAY NEED TO BE EXTENDED IN TIME/AREA FOR ALL OF
SOUTHEAST OKLAHOMA AS STORMS COULD LINGER INTO TUESDAY NIGHT.
COLD FRONT WILL MOVE INTO NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS
DURING THE DAY TUESDAY...SWEEPING SOUTH TO NEAR THE RED RIVER BY
WEDNESDAY MORNING. HEAVY RAIN THREAT SHOULD BEGIN TO TAPER OFF BY
THIS TIME AS DRIER AIR-MASS PUSHES IN BEHIND FRONT. VERY PLEASANT
WEATHER EXPECTED FRI INTO THE WEEKEND WITH MILD/DRY CONDITIONS AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE MID MISSISSIPPI RIVER
VALLEY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 89 72 84 / 30 50 70 80
FSM 74 94 74 85 / 20 40 60 70
MLC 71 96 74 88 / 20 30 50 60
BVO 69 88 70 83 / 40 70 70 80
FYV 69 86 68 82 / 20 50 60 80
BYV 70 85 68 81 / 20 60 60 70
MKO 72 91 72 84 / 20 40 60 80
MIO 69 88 69 85 / 40 60 70 70
F10 73 92 73 85 / 20 40 70 60
HHW 76 95 75 93 / 20 30 40 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 7 AM MONDAY TO 7 PM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....12Hazardous weather outlook, Aug 11, 12:32 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT SUN AUG 11 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1232 PM CDT SUN AUG 11 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED THUNDERSTORMS MAY DEVELOP ACROSS FAR EASTERN OKLAHOMA AND
WESTERN ARKANSAS DURING THE MID TO LATE AFTERNOON HOURS. THE
STRONGEST STORMS COULD PRODUCE STRONG OUTFLOW WINDS...HOWEVER THE
CHANCES OF SEVERE WEATHER AT ANY SPECIFIC LOCATION WILL BE VERY LOW
TODAY. IN ADDITION...HEAT INDEX VALUES AROUND 100 DEGREES WILL
CONTINUE THROUGH LATE AFTERNOON ACROSS SOUTHEAST OKLAHOMA.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY THROUGH SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE MONDAY...ESPECIALLY ACROSS
NORTHERN LOCATIONS...AND SPREAD SOUTHWARD MONDAY NIGHT THROUGH
TUESDAY. THIS WILL BE ASSOCIATED WITH A SLOW MOVING COLD FRONT...AND
WITH HIGH LEVELS OF MOISTURE IN PLACE ALONG THE FRONT...WIDESPREAD
HEAVY RAINFALL AMOUNTS ARE LIKELY. LOCATIONS ACROSS NORTHEAST
OKLAHOMA INTO FAR NORTHWEST ARKANSAS WILL BE ESPECIALLY PRONE TO
FLOODING CONCERNS...GIVEN THE RECENT HEAVY RAINS. FLOOD WATCHES WILL
LIKELY BE POSTED WITH LATER FORECASTS FOR THIS RAIN EVENT.
THUNDERSTORM CHANCES WILL TAPER OFF BY WEDNESDAY...WITH DRY AND MILD
WEATHER EXPECTED FOR LATE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
POTENTIAL FLOODING RESPONSES SHOULD BE ANTICIPATED ACROSS FAR
NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS FOR THE
UPCOMING RAIN EVENT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.Nearby
Flash Flood Watches in Oklahoma, 2013Flash Flood Watches in Arkansas, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.